STRUCTURAL PROPERTIES OF THE LINEAR-QUADRATIC STOCHASTIC CONTROL PROBLEM.

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

The problem of optimally controlling a class of linear stochastic systems with noisy observations and bounded controls modeled via the Girsanov transformation. The cost functional is quadratic, and the initial state is non-Gaussian and bounded. It is shown that under a certain inequaility condition for the system matrices and the weighting matrices of the cost functional, there exists a unique optimal control which is linear in the state estimate but which is nonlinear and in particular non-Lipschitzian in the observation. It is also shown that the certainly equivalence property holds.

Original languageEnglish
Pages (from-to)677-685
Number of pages9
JournalSIAM Journal on Control and Optimization
Volume21
Issue number5
Publication statusPublished - 1983 Sep
Externally publishedYes

Fingerprint

Stochastic Control
Structural Properties
Structural properties
Control Problem
Girsanov Transformation
Linear Stochastic Systems
Bounded Control
Stochastic systems
Costs
Weighting
Optimal Control
Equivalence
Estimate
Observation
Class

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics
  • Control and Optimization

Cite this

STRUCTURAL PROPERTIES OF THE LINEAR-QUADRATIC STOCHASTIC CONTROL PROBLEM. / Uchida, Kenko.

In: SIAM Journal on Control and Optimization, Vol. 21, No. 5, 09.1983, p. 677-685.

Research output: Contribution to journalArticle

@article{c79e6511b1974b259541d99b74ca5fab,
title = "STRUCTURAL PROPERTIES OF THE LINEAR-QUADRATIC STOCHASTIC CONTROL PROBLEM.",
abstract = "The problem of optimally controlling a class of linear stochastic systems with noisy observations and bounded controls modeled via the Girsanov transformation. The cost functional is quadratic, and the initial state is non-Gaussian and bounded. It is shown that under a certain inequaility condition for the system matrices and the weighting matrices of the cost functional, there exists a unique optimal control which is linear in the state estimate but which is nonlinear and in particular non-Lipschitzian in the observation. It is also shown that the certainly equivalence property holds.",
author = "Kenko Uchida",
year = "1983",
month = "9",
language = "English",
volume = "21",
pages = "677--685",
journal = "SIAM Journal on Control and Optimization",
issn = "0363-0129",
publisher = "Society for Industrial and Applied Mathematics Publications",
number = "5",

}

TY - JOUR

T1 - STRUCTURAL PROPERTIES OF THE LINEAR-QUADRATIC STOCHASTIC CONTROL PROBLEM.

AU - Uchida, Kenko

PY - 1983/9

Y1 - 1983/9

N2 - The problem of optimally controlling a class of linear stochastic systems with noisy observations and bounded controls modeled via the Girsanov transformation. The cost functional is quadratic, and the initial state is non-Gaussian and bounded. It is shown that under a certain inequaility condition for the system matrices and the weighting matrices of the cost functional, there exists a unique optimal control which is linear in the state estimate but which is nonlinear and in particular non-Lipschitzian in the observation. It is also shown that the certainly equivalence property holds.

AB - The problem of optimally controlling a class of linear stochastic systems with noisy observations and bounded controls modeled via the Girsanov transformation. The cost functional is quadratic, and the initial state is non-Gaussian and bounded. It is shown that under a certain inequaility condition for the system matrices and the weighting matrices of the cost functional, there exists a unique optimal control which is linear in the state estimate but which is nonlinear and in particular non-Lipschitzian in the observation. It is also shown that the certainly equivalence property holds.

UR - http://www.scopus.com/inward/record.url?scp=0020826211&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0020826211&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0020826211

VL - 21

SP - 677

EP - 685

JO - SIAM Journal on Control and Optimization

JF - SIAM Journal on Control and Optimization

SN - 0363-0129

IS - 5

ER -